# SDR MWEA011016

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 5910228212
- Condition: Dented
- Location: Station 989-976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENTS BETWEEN CANTED FRAME STATION 989-976.  --  FABRICTED REPAIR DOUBLER AND REMOVED DAMAGE AS REQUIRED, INSTALLED REPAIR DOUBLER.
